MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG FLUENCY PLUS ENDOVASCULAR STENT GRAFT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Catalog Number FEM08040
Medical Device Problem Codes Use of Device Problem (1670); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records are being reviewed.The event is currently under investigation.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant was unable to provide any patient or further procedural details.
 
Event or Problem Description
It was reported that the endovascular stent graft got stuck after an attempt to be deployed in an upper arm dialysis graft.Another endovascular stent graft was used to complete the procedure successfully.There was no reported patient injury.
 
Additional Manufacturer Narrative
The lot history records have been reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met all specifications prior to shipment.There is no indication for a manufacturing-related failure.On the basis of the condition of the returned device, a deployment failure could not be confirmed as no attempt to deploy the stent graft had been made.The stent graft was found to be completely loaded in the system and the safety clip was found properly attached.The outer sheath did not show any signs of the impact of deployment force.The distal tip of the delivery system was found significantly deformed.Reportedly, a 7 f introducer sheath was used during the procedure.During the performed patency test, the delivery system got stuck inside a 7 f introducer sheath.Potential contributing factors to the reported event have been considered.Based on the evaluation results, no deployment failure could be identified but a failure to advance the device through an introducer sheath of inappropriate size could be confirmed.As this was found to be an isolated incident, no previous investigations of similar complaints could have been reviewed.As per the product labeling information, the device requires a minimum introducer sheath size of 9 f.The ifu states: "materials required for the fluency plus endovascular stent graft procedure: introducer sheath with appropriate inner diameter." the product labeling on the packaging indicates that a minimum introducer size of 9 f should be used.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key5534889
Report Number9681442-2016-00092
Device Sequence Number279433
Product Code PFV
UDI-Device Identifier04049519008486
UDI-Public(01)04049519008486(17)180910(10)ANZI1312
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P130029/S003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial,Followup
Report Date (Section B) 03/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2018
Device Catalogue NumberFEM08040
Device Lot NumberANZI1312
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2016
Supplement Report FDA Received Date06/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1